Journal of Nonlinear Mathematical Physics

Volume 11, Issue Supplement 1, October 2004, Pages 122 - 129

The Classification of the Bifurcations Emerging in the case of an Integrable Hamiltonian System with Two Degrees of Freedom when an Isoenergetic Surface is Non-Compact

Authors
Galina Goujvina
Corresponding Author
Galina Goujvina
Available Online 1 October 2004.
DOI
https://doi.org/10.2991/jnmp.2004.11.s1.16How to use a DOI?
Abstract
On a symplectical manifold M4 consider a Hamiltonian system with two degrees of freedom, integrable with the help of an additional integral f. According to the welknown Liouville theorem, non-singular level surfaces of the integrals H and f can be represented as unions of tori, cylinders and planes. The classification of bifurcations of the compact level surfaces was given by Professor A. Fomenko and his school. This paper generalizes this result to the non-compact surfaces.
Open Access
This is an open access article distributed under the CC BY-NC license.

Download article (PDF)

Journal
Journal of Nonlinear Mathematical Physics
Volume-Issue
11 - Supplement 1
Pages
122 - 129
Publication Date
2004/10
ISBN
91-974824-2-0
ISSN (Online)
1776-0852
ISSN (Print)
1402-9251
DOI
https://doi.org/10.2991/jnmp.2004.11.s1.16How to use a DOI?
Open Access
This is an open access article distributed under the CC BY-NC license.

Cite this article

TY  - JOUR
AU  - Galina Goujvina
PY  - 2004
DA  - 2004/10
TI  - The Classification of the Bifurcations Emerging in the case of an Integrable Hamiltonian System with Two Degrees of Freedom when an Isoenergetic Surface is Non-Compact
JO  - Journal of Nonlinear Mathematical Physics
SP  - 122
EP  - 129
VL  - 11
IS  - Supplement 1
SN  - 1776-0852
UR  - https://doi.org/10.2991/jnmp.2004.11.s1.16
DO  - https://doi.org/10.2991/jnmp.2004.11.s1.16
ID  - Goujvina2004
ER  -